# SDR CA081121009

- Difficulty date: July 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354226007
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 5,162 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE AMBER (R HYD PRESS LOW) CAS MESSAGE ILLUMINATED. PILOT OBSERVED THE HYD SYNOPTIC PAGE AND NOTED THE FLUID LEVEL IN THE RT HYD RESERVOIR BEGAN DROPPING. ACFT BEGAN DESCENT. DURING APPROACH, PILOT NOTED THE RT HYD RESERVOIR QUANTITY WAS READING (4 PERCENT). AFTER LANDING, VISUAL INSP OF THE ACFT REVEALED HYD FLUID STREAMING FROM THE WHEEL WELL AREA TO THE TAIL OF THE ACFT.  FOUND LINE IN THE AFT EQUIPMENT BAY HAD A HOLE CHAFED INTO IT BY A FAIRLEAD BLOCK.
